# SDR JJBA20240603072

- Difficulty date: May 22, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE AT FR 46 CLOSING ANGLE BRACKET FOUND CRACKED JUST UNDER FLOOR LEVEL. RH SIDE AT FRAME 46 CLOSING ANGLE BRACKET REPLACED
